# SDR IPXA2024051558705

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 24,919 hours, 15,145 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 1500 AGL ON APPROACH, MASTER WARNING "AVIONIC SMOKE LITE" ILLUMINATED W/CRC, LANDED ASAP AFTER 60 SEC  500' AGL AVIONIC SMOKE WARNING DISAPPEARED. OPERATED SNIFFER FAN INFLLIGHT AND ON GROUND, INSTALLED SNIFFER FAN PER MM 26-15-21-401, OPS CHK GOOD.
